×

Found 2,544 Documents (Results 1–100)

100
MathJax

Extremal problems of Bernstein-type and an operator preserving inequalities between polynomials. (English. Russian original) Zbl 1483.30019

Sib. Math. J. 63, No. 1, 138-148 (2022); translation from Sib. Mat. Zh. 63, No. 1, 167-179 (2022).
MSC:  30C10 30C15 30A10
PDF BibTeX XML Cite
Full Text: DOI

Weighted Chebyshev polynomials on compact subsets of the complex plane. (English) Zbl 1483.30023

Gesztesy, Fritz (ed.) et al., From operator theory to orthogonal polynomials, combinatorics, and number theory. A volume in honor of Lance Littlejohn’s 70th birthday. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 285, 357-370 (2021).
MSC:  30C10 30E10 41A50
PDF BibTeX XML Cite
Full Text: DOI

Bernstein-Nikol’skii-type inequalities for algebraic polynomials from the Bergman space in domains of the complex plane. (English. Ukrainian original) Zbl 1482.30012

Ukr. Math. J. 73, No. 4, 513-531 (2021); translation from Ukr. Mat. Zh. 73, No. 4, 439-454 (2021).
MSC:  30C10 30A10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software